MathSciNet Relay Station
MathSciNet bibliographic data
MR2748013 93D21 (60H10 93C42 93E15)
Zhou, Shaosheng; Ren, Wenyan; Lam, James Stabilization for T-S model based uncertain stochastic systems. Inform. Sci. 181 (2011), no. 4, 779–791.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement